# SDR AALA201801029014

- Difficulty date: December 16, 2017
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17004071001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FORWARD MAIN CABIN FLOORBEAM ANGLE AT FRAME 16, RIGHT BUTTLINE Y+715.  REPLACED THE ANGLE IAW DRAWING 170-21768-409.
